# SDR VGCA20250805029

- Difficulty date: August 5, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N216WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 44,542 hours, 25,488 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 65192913
- Condition: Elongated
- Location: Zone 500
- Part time: 44,542 hours, 25,488 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON VERTICAL STIFFENER WEB IN CENTER FUEL TANK FRONT SPAR AT LBL40
